Aa
A
A
Close
Avatar universal
i have blood in my poop
yeah today i looked in toilet after pooping to see why it hurt bad coming out and the was blood.
im scared i might have a liver failure or something because if been taking like 12 percocets or vicodin daily.
ive been doing it 8 months omg what the **** do i do?

im i just tripping or does this mean im dieing. my liver area doesnt feel pain so i dont know what it is.
is it something i could have i ate? i have no insurance or doctor and i cannot afford to go to hospital if this means nothing.

so please dont tell me to go to hospital unless you know itll save my life or something.
Cancel
11 Answers
Page 1 of 1
Avatar universal
no+need+to+panic+when+you+use+you+get+constipated+usually+you+get+what+is+called+a+fisure+which+is+usually+caused+my+straining+to+go+if+it+was+red+not+black+if+it+was+black+it+is+probably+colitis+which+is+also+caused+by+the+same+thing+if+it+hurt+it+is+most+likely+the+fisure+which+is+like+a+hemroid+on+the+in+side+so+no+need+to+panic+sorry+about+how+the+post+looks+i+an+on+a+phone
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Hey, were you constipated?  You said it hurt when you went.  Not to be gross but if that was the case, which certainly happens when you taking that many pills (constipation) that could be what the blood was from.  When/IF  you stop, you'll get massive diaherra from all the backed up crap (no pun).  Lovely....but true!  
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
You are asking the wrong people.  You should go straight to the Emergency Room.  I know through personal experience that blood in the stool is NOT NORMAL!!!  But, considering that you are taking opioids, I wouldn't freak out yet.  The thing is, I used to take large doses of tramadol (up until just recently actually).  I was also taking aspirin.  I would have what looked like normal bowel movements (occasionally it kinda looked like it had coffee grounds in it if you looked really close, but nothing really unusual looking). But, it would have small amounts of red liquid.  I would get constipated by the tramadol and thought that it was just a small tear.  I always had pain with them.  In March '09, I was so constipated that my colon ended up taking a 6 day hiatus.  As this was going on, I started having chest pain.  On day 6, my whole chest and abdomen hurt so bad (never had this kind of pain before) that I couldn't move.  After my husband took me to the hospital, I found out that I had an ulcer that had perforated.  To make a long story short, I almost died.  But, I was also treated for eating disorders years ago and due to the fact that I wasn't eating, I also then didn't go for 6 days.  There was a large amount of blood in the toilet.  That turned out to be just a tear from the obstruction.  Nothing serious at all.  If I were you, I would get medical attention immediately.  I wouldn't panic as of yet.  It probably is nothing.  To make sure it isn't something serious, based on my own personal experiences, if I were you, I would seek medical attention immediately.  I hope you feel better and all becomes well with you.  Please keep me posted.

Didi
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
495284 tn?1333897642
Dont mess around with this...........sara
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Actually almost ever opiate addict I personally know has this problem. Its from being backed up I'm sure, of course it doesnt hurt to check with your Dr. But my x.husband used to have it bad & others. It would freak me out because there was so much blood and I've thankfully never experienced anything like that so I right away took him to the emergency room. They did xrays,blood work... it was hemrds from the pills. The xray also showed why his inner stomach hurt so bad, he had poop all stuck inside of him we also thought liver.
These pills are the devil really...
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
i dont wanna risk hospital if im fine this morning if i poop red again ill have to go tho
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
just to let you know this happens all the time to me. i went to the dr and they said it is internal hemmroids. dont freak out as long as it isnt black. if it is red is is most likley what happens to me and believe me i know at times it looks like enough blood that i could have donated it. i did have a painful surgery to take care of it but i still poop alot of blood even four years later. waste of money. see your dr and he will rule out all possibilities. i seem to think it is the same case as me though. take care and i hope all goes well. it is embarrasing though isnt it.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
ok guys i still havent pooped again yet but almost all day ive had a headache and not felt well i even took a percocet pill to  see if it would help i dont know if i have too much tolerence for it to fix my headaches or what. but i feel like ****.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
OMG. The same thing is happening to me. I found out that I was pooping out some blood a couple days ago, and I've been scared to try to poop ever since. Now I'm going, and sitting at the toilet, but I'm still really scared... What if there's blood? I'm only 13...

Anyway, I consulted some sites, and they said it was as normal to poop out some blood, as the butt is quite a sensitive spot. So, again, I'm freaking out so bad - I'm scared of blood - but there's no point in waiting. So yeah... if you keep your feces in for too long, they do bad things to your body, apparently. And oh God, I'm scared to check if there's blood... wish me luck.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
This is a really old post! If you start a new thread you will get more responses :)
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
I HAVE THE CURE::reeadd allll-You have a head ache because you need to POOP! Yes alot of people dont know this but if u are constipated backedup or need to poop you will get a head ache and it will ease off aftet you get ALL the poop out. I also have TOO much blood in my poop and toilet and almost what looks like blood clotss ! I am also an addict to opoids only i am prescribed 3 subtex a day but hav only been taking one. Something ive noticed is usually in the morning ill have to poop vs during the day bcus ibhavnt taken any pills yet. Also what will clear up the problem is if you start to take MAGNETISM SUPPLEMENTS EVERY DAY ...also if u add miralax to your diet it will help 10×. But the magnesium will relax your muscles and miralax will help from your opiot abuse. Youll have to give it atleazt a wk to work and also a few wks for your butthole to heal. Sorry so blunt but true. I know sometimes its hardbeing a person and obviously hard being an addict. But o well its life but yes its so scarey for me too! Your nor alone
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Addiction: Substance Abuse Community Resources